# SDR ASAA2016041316385

- Difficulty date: April 13, 2016
- Submitted: April 15, 2016
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 36,204 hours, 10,922 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Compensator
- Part number: 2020201
- Part serial: 6339
- Condition: Failed
- Location: Nr 2 Fuel Tank
- Part time: 36,221 hours, 10,926 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF FQIS BITE GROUND TEST SHOWS HARD FAULT MSG 28-41208 FOR NR 2 TANK.  DUE TO FAULT HISTORY, REQUIRES SYS DEFERRAL.  ACFT GROUNDED.  R & R COMPENSATOR UNIT, REF AMM 28-41-21-400-801.  COMPENSATOR CAPACITY IS 57.8 PF. THIS CLEARS MEL 28-6B. LEAK CHECK GOOD, REF AMM 28-11-00-400-801.
